[{"day":"01","related_material":{"record":[{"id":"20563","relation":"dissertation_contains","status":"public"}]},"oa":1,"title":"Discrete-to-continuum limits of optimal transport with linear growth on periodic graphs","DOAJ_listed":"1","das_tickbox":"0","date_updated":"2026-10-28T23:31:05Z","tmp":{"name":"Creative Commons Attribution 4.0 International Public License (CC-BY 4.0)","image":"/images/cc_by.png","short":"CC BY (4.0)","legal_code_url":"https://creativecommons.org/licenses/by/4.0/legalcode"},"publisher":"Cambridge University Press","publication_identifier":{"eissn":["1469-4425"],"issn":["0956-7925"]},"OA_place":"publisher","file_date_updated":"2026-07-23T05:55:03Z","scopus_import":"1","has_accepted_license":"1","department":[{"_id":"GradSch"},{"_id":"JaMa"}],"language":[{"iso":"eng"}],"file":[{"access_level":"open_access","date_created":"2026-07-23T05:55:03Z","success":1,"date_updated":"2026-07-23T05:55:03Z","creator":"dernst","file_name":"2026_EuropJourAppliedMath_Portinale.pdf","relation":"main_file","content_type":"application/pdf","checksum":"d038f4d00cbfbde2672c17138eab21c9","file_size":612317,"file_id":"22386"}],"type":"journal_article","month":"06","ddc":["500"],"supplementarymaterial":"no","page":"614-642","date_created":"2024-12-23T11:03:59Z","volume":37,"article_type":"original","acknowledgement":"L.P. gratefully acknowledges fundings from the Deutsche Forschungsgemeinschaft (DFG, German Research Foundation) under Germany’s Excellence Strategy – GZ 2047/1, Projekt-ID 390685813. F.Q. gratefully acknowledges support from the Austrian Science Fund (FWF) project 10.55776/F65.","publication":"European Journal of Applied Mathematics","citation":{"ama":"Portinale L, Quattrocchi F. Discrete-to-continuum limits of optimal transport with linear growth on periodic graphs. <i>European Journal of Applied Mathematics</i>. 2026;37(3):614-642. doi:<a href=\"https://doi.org/10.1017/s0956792524000810\">10.1017/s0956792524000810</a>","short":"L. Portinale, F. Quattrocchi, European Journal of Applied Mathematics 37 (2026) 614–642.","mla":"Portinale, Lorenzo, and Filippo Quattrocchi. “Discrete-to-Continuum Limits of Optimal Transport with Linear Growth on Periodic Graphs.” <i>European Journal of Applied Mathematics</i>, vol. 37, no. 3, Cambridge University Press, 2026, pp. 614–42, doi:<a href=\"https://doi.org/10.1017/s0956792524000810\">10.1017/s0956792524000810</a>.","chicago":"Portinale, Lorenzo, and Filippo Quattrocchi. “Discrete-to-Continuum Limits of Optimal Transport with Linear Growth on Periodic Graphs.” <i>European Journal of Applied Mathematics</i>. Cambridge University Press, 2026. <a href=\"https://doi.org/10.1017/s0956792524000810\">https://doi.org/10.1017/s0956792524000810</a>.","ista":"Portinale L, Quattrocchi F. 2026. Discrete-to-continuum limits of optimal transport with linear growth on periodic graphs. European Journal of Applied Mathematics. 37(3), 614–642.","apa":"Portinale, L., &#38; Quattrocchi, F. (2026). Discrete-to-continuum limits of optimal transport with linear growth on periodic graphs. <i>European Journal of Applied Mathematics</i>. Cambridge University Press. <a href=\"https://doi.org/10.1017/s0956792524000810\">https://doi.org/10.1017/s0956792524000810</a>","ieee":"L. Portinale and F. Quattrocchi, “Discrete-to-continuum limits of optimal transport with linear growth on periodic graphs,” <i>European Journal of Applied Mathematics</i>, vol. 37, no. 3. Cambridge University Press, pp. 614–642, 2026."},"article_processing_charge":"Yes","PlanS_conform":"1","external_id":{"isi":["001381435800001"]},"_id":"18706","user_id":"317138e5-6ab7-11ef-aa6d-ffef3953e345","status":"public","OA_type":"gold","keyword":["optimal transport","discrete-to-continuum","homogenisation","linear growth","gamma-convergence"],"year":"2026","quality_controlled":"1","doi":"10.1017/s0956792524000810","researchdata_availability":"no","issue":"3","author":[{"id":"30AD2CBC-F248-11E8-B48F-1D18A9856A87","full_name":"Portinale, Lorenzo","last_name":"Portinale","first_name":"Lorenzo"},{"last_name":"Quattrocchi","full_name":"Quattrocchi, Filippo","id":"3ebd6ba8-edfb-11eb-afb5-91a9745ba308","first_name":"Filippo","orcid":"0009-0000-9773-1931"}],"publication_status":"published","intvolume":"        37","abstract":[{"lang":"eng","text":"We prove discrete-to-continuum convergence for dynamical optimal transport on  Zd\r\n -periodic graphs with cost functional having linear growth at infinity. This result provides an answer to a problem left open by Gladbach, Kopfer, Maas, and Portinale (Calc Var Partial Differential Equations 62(5), 2023), where the convergence behaviour of discrete boundary-value dynamical transport problems is proved under the stronger assumption of superlinear growth. Our result extends the known literature to some important classes of examples, such as scaling limits of  1 -Wasserstein transport problems. Similarly to what happens in the quadratic case, the geometry of the graph plays a crucial role in the structure of the limit cost function, as we discuss in the final part of this work, which includes some visual representations."}],"project":[{"grant_number":"F6504","name":"Taming Complexity in Partial Differential Systems","_id":"fc31cba2-9c52-11eb-aca3-ff467d239cd2"}],"fulldoi":"https://doi.org/10.1017/s0956792524000810","isi":1,"oa_version":"Published Version","date_published":"2026-06-01T00:00:00Z"}]
